# SDR FDEA200904021149

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240009
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED HOLES ON AN OLD REPAIR IN LT SHROUD BOX AREA ON TOP SKIN.  REPAIR PERFORMED BY OVERSIZING THE HOLES, INSTALLING EXTERNAL STRIP DOUBLER AND INTERNAL BACK STRIPS IAW RAS/BAE/0107/96 ISS D, APPROVED BY EA 6-5750-129135.
